Motzkin predecomposable sets
A. Iusem,
Juan Enrique Martinez-Legaz and
M. Todorov
Journal of Global Optimization, 2014, vol. 60, issue 4, 635-647
Abstract:
We introduce and study the family of sets in a finite dimensional Euclidean space which can be written as the Minkowski sum of a compact and convex set and a convex cone (not necessarily closed). We establish several properties of the class of such sets, called Motzkin predecomposable, some of which hold also for the class of Motzkin decomposable sets (i.e., those for which the convex cone in the decomposition is requested to be closed), while others are specific of the new family. Copyright Springer Science+Business Media New York 2014
Keywords: Motzkin decomposable sets; Convex sets; Convex cones; 52A07; 54F65 (search for similar items in EconPapers)
Date: 2014
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s10898-013-0097-3 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:60:y:2014:i:4:p:635-647
Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898
DOI: 10.1007/s10898-013-0097-3
Access Statistics for this article
Journal of Global Optimization is currently edited by Sergiy Butenko
More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().